# SDR C1HA200593003

- Difficulty date: May 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D*
- System (JASC): 7603 · Power Lever
- Part: Rod
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF FULL T/O THRUST NR 3 ENGINE POWER LEVER WENT TO FORWARD STOP AND EPR ONLY 2.00 (T/O EPR 2.09) T/O ABORTED IAW CHAMPION PROCEDURES.  SOC, MX CONTROL NOTIFIED.  ALL OTHER PARAMETERS IN YELLOW BAND FOR NR 3, NR 3 ENGINE INTAKE AND EXHAUST INSPECTED NO DAMAGE FOUND.  PS4 & EPR (PT2/PT7) SENSITIVE LINES INSPECTED FOUND NORMAL.  T/S PERFORMED IAW PWA JT8D MM 72-00-00 PAGE 151.  LOWER THRUST ROD ADJUSTED IAW MM 76-12-00 PAGE 506.  ENGINE POWER TEST PERFORMED ALL PARAMETERS NORMAL, REQUIRED T/O POWER MET.
